PROLONGATION STRUCTURE AND PAINLEVE PROPERTY OF THE GURSES-NUTKU EQUATIONS


KALKANLI A.

INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS, vol.26, no.11, pp.1085-1092, 1987 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 11
  • Publication Date: 1987
  • Doi Number: 10.1007/bf00669363
  • Journal Name: INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1085-1092
  • Middle East Technical University Affiliated: Yes